# SDR AALA200800410

- Difficulty date: February 25, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 20,563 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Arced
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LBB INFLIGHT T1328/25FEB DFW TO SNA - LEFT NUMBER ONE WINDSHIELD ARCED AND CRACKED.  LANDED LBB WITHOUT INCIDENT.  REPLACED LEFT NUMBER ONE WINDSHIELD AND HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
